Intersectoral size differences and migration : Kuznets revisited

Anbarci, Nejat and Ulubasoglu, Mehmet A. 2011, Intersectoral size differences and migration : Kuznets revisited, Journal of international trade and economic development, vol. 20, no. 2, pp. 251-292.

Attached Files
Name Description MIMEType Size Downloads

Title Intersectoral size differences and migration : Kuznets revisited
Author(s) Anbarci, Nejat
Ulubasoglu, Mehmet A.
Journal name Journal of international trade and economic development
Volume number 20
Issue number 2
Start page 251
End page 292
Total pages 42
Publisher Routledge
Place of publication Abingdon, England
Publication date 2011-04
ISSN 0963-8199
1469-9559
Keyword(s) Kuznets’ hypothesis
inequality
intersectoral size differences
agricultural tastes
migration
Language eng
Field of Research 140202 Economic Development and Growth
Socio Economic Objective 910103 Economic Growth
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2011, Taylor & Francis
Persistent URL http://hdl.handle.net/10536/DRO/DU:30024642

Document type: Journal Article
Collections: Faculty of Business and Law
School of Accounting, Economics and Finance
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Google Scholar Search Google Scholar
Access Statistics: 328 Abstract Views, 3 File Downloads  -  Detailed Statistics
Created: Tue, 02 Mar 2010, 11:29:02 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.